# SDR SWAA041016

- Difficulty date: April 8, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 50,523 hours, 47,001 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT KEEL BEAM FLANGE BS 500D + 2, AND RT KEEL BEAM FLANGE BS 522, CORRODED.  REPAIRED KEEL BEAM FLANGE PER EA.
